# SDR SWAA2022032232087

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 654A0004134
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN R-1 DOOR THRESHOLD SUPPORTS HAVE CORROSION / REMOVED CORROSION FOUND TO BE OUT OF LIMITS AND REPLACED CREASE BEAM (THRESHOLD) SUPPORTS) FWD PASSENGER CABIN R-1 DOOR P/N 141A831245 AND ANGLE P/N 654A0004-134 IAW B737-800 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG # 141A8310 REV:- ORIGINAL MATERIAL THICKNESS IS .080 IAW DWG 141A8310 REV- MATERIAL LOSS .011 REMAINING .069
